| contributor author | Ching-Chuan Huang | |
| contributor author | Cheng-Chen Tsai | |
| contributor author | Yu-Hong Chen | |
| date accessioned | 2017-05-08T21:27:56Z | |
| date available | 2017-05-08T21:27:56Z | |
| date copyright | February 2004 | |
| date issued | 2004 | |
| identifier other | %28asce%291090-0241%282004%29130%3A2%28228%29.pdf | |
| identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/52468 | |
| publisher | American Society of Civil Engineers | |
| title | Closure to “Generalized Method for Three-Dimensional Slope Stability Analysis” by Ching-Chuan Huang, Cheng-Chen Tsai, and Yu-Hong Chen | |
| type | Journal Paper | |
| journal volume | 130 | |
| journal issue | 2 | |
| journal title | Journal of Geotechnical and Geoenvironmental Engineering | |
| identifier doi | 10.1061/(ASCE)1090-0241(2004)130:2(228) | |
| tree | Journal of Geotechnical and Geoenvironmental Engineering:;2004:;Volume ( 130 ):;issue: 002 | |
| contenttype | Fulltext | |